Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 24, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 20, 2008, 8:13 AM CDT for Okmulgee County, Oklahoma. It took effect at Mar 20, 2008, 10:23 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2008, 8:13 AM CDT (13:13 UTC)
- In effect from
- Mar 20, 2008, 10:23 AM CDT
- Expired
- Mar 21, 2008, 1:31 AM CDT
- In force
- 15 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Okmulgee County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep Fork River near Beggs (BGSO2). The gauge peaked at 18.35 ft at Mar 20, 2008, 5:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS84 KTSA 201313 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 813 AM CDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-202113- /O.EXT.KTSA.FL.W.0016.000000T0000Z-080322T0234Z/ /QUAO2.2.ER.080319T0201Z.080320T1200Z.080321T2034Z.NO/ 813 AM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 27.65 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 28.0 FEET...RECREATIONAL AREAS NEAR THE GAGE SITE WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET. THE GAGE SITE MAY BE CUT OFF FROM EASY ACCESS. $$ OKC111-202113- /O.NEW.KTSA.FL.W.0024.080320T1523Z-080321T2024Z/ /BGSO2.1.ER.080320T1523Z.080321T0000Z.080321T1424Z.NO/ 813 AM CDT THU MAR 20 2008 * AT 700 AM THURSDAY THE STAGE WAS 17.87 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. WEBSTER ROAD NORTH OF THE GAGE SITE MAY NOT BE PASSABLE. $$
5 follow-up statements
000 WGUS84 KTSA 201322 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 822 AM CDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-202122- /O.CON.KTSA.FL.W.0024.080320T1523Z-080321T2024Z/ /BGSO2.1.ER.080320T1523Z.080321T0000Z.080321T1424Z.NO/ 822 AM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 17.87 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. WEBSTER ROAD NORTH OF THE GAGE SITE MAY NOT BE PASSABLE. $$
000 WGUS84 KTSA 201850 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 150 PM CDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-210250- /O.EXT.KTSA.FL.W.0024.000000T0000Z-080321T2230Z/ /BGSO2.1.ER.080320T1400Z.080321T0000Z.080321T1630Z.NO/ 150 PM CDT THU MAR 20 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 18.22 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO NEAR 18.5 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WEBSTER ROAD NORTH OF THE GAGE SITE WILL BE IMPASSABLE. $$
000 WGUS84 KTSA 201925 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 225 PM CDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC127-210325- /O.EXT.KTSA.FL.W.0017.000000T0000Z-080322T0351Z/ /ANTO2.2.ER.080319T0606Z.080321T0600Z.080321T2151Z.NO/ 225 PM CDT THU MAR 20 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 26.57 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO NEAR 31.0 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 31.0 FEET...MODERATE FLOODING WILL OCCUR ALONG CAMPGROUNDS ON WEST BANK OF KIAMICHI RIVER NEAR MOYERS. PERMAMENT BUILDINGS ON CAMPGROUNDS WILL BE FLOODED. $$ OKC111-210324- /O.CON.KTSA.FL.W.0024.000000T0000Z-080321T2230Z/ /BGSO2.1.ER.080320T1400Z.080321T0000Z.080321T1630Z.NO/ 225 PM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM THURSDAY THE STAGE WAS 18.25 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO NEAR 18.5 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WEBSTER ROAD NORTH OF THE GAGE SITE WILL BE IMPASSABLE. $$
000 WGUS84 KTSA 210047 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 747 PM CDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-210847- /O.CON.KTSA.FL.W.0024.000000T0000Z-080321T2230Z/ /BGSO2.1.ER.080320T1400Z.080321T0600Z.080321T1630Z.NO/ 747 PM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 18.37 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO NEAR 18.5 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WEBSTER ROAD NORTH OF THE GAGE SITE WILL BE IMPASSABLE. $$
000 WGUS84 KTSA 210631 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 131 AM CDT FRI MAR 21 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-210701- /O.CAN.KTSA.FL.W.0024.000000T0000Z-080321T2230Z/ /BGSO2.1.ER.080320T1400Z.080320T2300Z.080321T0425Z.NO/ 131 AM CDT FRI MAR 21 2008 THE FLOOD WARNING IS CANCELLED FOR THE DEEP FORK RIVER NEAR BEGGS. * AT 100 AM FRIDAY THE STAGE WAS 17.81 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY LATE EVENING. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. WEBSTER ROAD NORTH OF THE GAGE SITE MAY NOT BE PASSABLE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 20, 4:03 AM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Mar 20, 4:03 AM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 403 AM CDT THU MAR 20 2008 .DISCUSSION... LOTS OF RIVER FLOODING STILL GOING ON BUT EVEN WITH THAT ATTENTION TODAY TURNS TO WILDFIRES. WE WILL BE FLIRTING WITH RED FLAG CRITERIA TODAY IN PARTS OF NORTHEAST OKLAHOMA BUT AS LONG AS TEMPERATURES AND DEWPOINTS STAY AS FORECAST...IT WILL STAY JUST BELOW CRITERIA. WILL ISSUE A FIRE DANGER STATEMENT THOUGH NORTHWEST OF A FAYETTEVILLE TO MCALESTER LINE. WINDS WILL DIMINISH BY FRIDAY AS A WEAK FRONTAL BOUNDARY MOVES ACROSS THE AREA. TEMPERATURES WILL REMAIN MILD THOUGH DESPITE THE FRONTAL PASSAGE WITH JUST A FEW MID AND HIGH LEVEL CLOUDS. THE BIG WEATHER STORY ON FRIDAY AROUND THE COUNTRY WILL BE A HIGH IMPACT LATE SEASON WINTER WEATHER EVENT AFFECTING CHICAGO AND SURROUNDING AREAS. A MORE SIGNIFICANT FRONTAL PASSAGE WILL OCCUR OVER THE WEEKEND KNOCKING TEMPERATURES BACK BELOW NORMAL FOR EASTER SUNDAY. A WEAK UPPER LEVEL IMPULSE MAY RESULT IN SOME LIGHT RAIN LATE SATURDAY THROUGH EARLY SUNDAY BUT LIMITED MOISTURE SHOULD KEEP ANY AMOUNTS QUITE LIGHT. BOUNDARY LAYER TEMPERATURES LOOK TO REMAIN TOO WARM TO SUPPORT FROZEN PRECIPITATION THIS FAR SOUTH. A WARMING TREND WILL TAKE PLACE EARLY NEXT WEEK AND FOLLOWED A BLEND OF THE ECMWF AND GFS MOS FOR TEMPERATURES. BIG MODEL DIFFERENCES APPEAR BY WEDNESDAY AND BEYOND AND PREFER TO KEEP THINGS DRY FOR NOW WEDNESDAY UNTIL BETTER MODEL CONSENSUS APPEARS. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 73 49 72 42 / 0 0 10 10 FSM 71 43 72 42 / 0 0 10 10 MLC 73 49 72 43 / 0 0 10 10 BVO 73 46 71 39 / 0 0 10 10 FYV 69 43 68 37 / 0 0 10 10 BYV 68 43 68 38 / 0 0 10 10 MKO 72 46 71 42 / 0 0 10 10 MIO 70 47 69 39 / 0 0 10 10 F10 73 48 71 43 / 0 0 10 10 HHW 72 45 72 44 / 0 0 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....05 PLATE
Hazardous weather outlook, Mar 20, 5:03 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 503 AM CDT THU MAR 20 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 503 AM CDT THU MAR 20 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS MORNING. FIRE WEATHER DANGER. RISK...LIMITED...SPREADINDEX=42. AREA...EASTERN OKLAHOMA. ONSET...LATE THIS MORNING. DISCUSSION... LOW PRESSURE WILL DEVELOP IN THE LEE OF THE ROCKIES TODAY. SOUTH WINDS WILL INCREASE ACROSS THE AREA. DESPITE THE RECENT WET WEATHER...WARMER TEMPERATURES...LOWER HUMIDITIES AND THE WIND WILL LEAD TO INCREASED FIRE DANGER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... QUIET AND MAINLY DRY WEATHER WILL OCCUR DURING THE EXTENDED PERIOD OF THE FORECAST. THE ONLY CHANCE OF WILL COME WITH THE PASSAGE OF A COLD FRONT LATE SATURDAY AND SUNDAY. HIGH PRESSURE WILL BE IN CONTROL EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.